MAUDE Adverse Event Report: SYNTHES GMBH STARDRIVE SCREWDRIVER SHAFT T4/66MM

SYNTHES GMBH STARDRIVE SCREWDRIVER SHAFT T4/66MM
Catalog Number 03.114.010
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: 03.114.010.Synthes lot:7439588.Supplier lot :n/a.Release to warehouse date: nov 08, 2013.Manufactured by: synthes monument.No ncrs were generated during production review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in hong kong as follows: it was reported that during surgery on (b)(6) 2023, the t4 screwdriver could not remove the 1.5 stardrive compact hand locking and cortex screws.The procedure was completed successfully with another screwdriver.There was a delay of unknown length.This report involves one stardrive screwdriver shaft t4/66mm.This is report 1 of 1 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER SHAFT T4/66MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17371652
Report Number8030965-2023-09095
Device Sequence Number19779322
Product Code HXX
UDI-Device Identifier07611819433694
UDI-Public(01)07611819433694
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.114.010
Device Lot Number7439588
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown